RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2016, Volume 23, Number 2, Pages 21–40 (Mi da843)  

This article is cited in 2 scientific papers (total in 2 papers)

Fully polynomial-time approximation scheme for a sequence $2$-clustering problem

A. V. Kel'manovab, S. A. Khamidullinb, V. I. Khandeevb

a Novosibirsk State University, 2 Pirogova St., 630090 Novosibirsk, Russia
b Sobolev Institute of Mathematics, 4 Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: We consider a strongly NP-hard problem of partitioning a finite sequence of points in Euclidean space into two clusters minimizing the sum over both clusters of intra-cluster sum of squared distances from the clusters elements to their centers. The sizes of the clusters are fixed. The centroid of the first cluster is defined as the mean value of all vectors in the cluster, and the center of the second one is given in advance and is equal to 0. Additionally, the partition must satisfy the restriction that for all vectors in the first cluster the difference between the indices of two consequent points from this cluster is bounded from below and above by some given constants. We present a fully polynomial-time approximation scheme for the case of fixed space dimension. Bibliogr. 27.

Keywords: partitioning, sequence, Euclidean space, minimum sum-of-squared distances, NP-hardness, FPTAS.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00462
16-07-00168
16-31-00186-мол-а


DOI: https://doi.org/10.17377/daio.2016.23.511

Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:2, 209–219

Bibliographic databases:

Document Type: Article
UDC: 519.16+519.85
Received: 15.09.2015
Revised: 12.01.2016

Citation: A. V. Kel'manov, S. A. Khamidullin, V. I. Khandeev, “Fully polynomial-time approximation scheme for a sequence $2$-clustering problem”, Diskretn. Anal. Issled. Oper., 23:2 (2016), 21–40; J. Appl. Industr. Math., 10:2 (2016), 209–219

Citation in format AMSBIB
\Bibitem{KelKhaKha16}
\by A.~V.~Kel'manov, S.~A.~Khamidullin, V.~I.~Khandeev
\paper Fully polynomial-time approximation scheme for a~sequence $2$-clustering problem
\jour Diskretn. Anal. Issled. Oper.
\yr 2016
\vol 23
\issue 2
\pages 21--40
\mathnet{http://mi.mathnet.ru/da843}
\crossref{https://doi.org/10.17377/daio.2016.23.511}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3557592}
\elib{http://elibrary.ru/item.asp?id=26129765}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 2
\pages 209--219
\crossref{https://doi.org/10.1134/S199047891602006X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971334424}


Linking options:
  • http://mi.mathnet.ru/eng/da843
  • http://mi.mathnet.ru/eng/da/v23/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kel'manov, L. V. Mikhailova, S. A. Khamidullin, V. I. Khandeev, “An approximation algorithm for the problem of partitioning a sequence into clusters with constraints on their cardinalities”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 88–96  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. Kel'manov, “Efficient approximation algorithms for some NP-hard problems of partitioning a set and a sequence”, 2017 International Multi-Conference on Engineering, Computer and Information Sciences (SIBIRCON), IEEE, 2017, 87–90  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:94
    Full text:11
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019